Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 176, NWS Philadelphia/Mount Holly

September 3, 2012Salem County, New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 3, 2012, 6:05 AM EDT for Salem County, New Jersey; New Castle County, Delaware. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 6:05 AM EDT (10:05 UTC)
Expired
Sep 3, 2012, 9:00 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties New Castle County, DE, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 83 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 10.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS81 KPHI 031005
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 AM EDT MON SEP 3 2012

DEC003-NJC033-031300-
/O.NEW.KPHI.FA.Y.0176.120903T1005Z-120903T1300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-SALEM NJ-
605 AM EDT MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  NEW CASTLE COUNTY IN NORTHERN DELAWARE...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 900 AM EDT

* AT 600 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS PRODUCING HEAVY RAINFALL IN PARTS OF NEW CASTLE COUNTY IN
  DELAWARE AND IN PARTS OF SALEM COUNTY IN NEW JERSEY. THE SHOWERS
  WERE DRIFTING TOWARD THE NORTH. THE SHOWERS ARE PRODUCING
  LOCALIZED RAINFALL AMOUNTS OF AN INCH OR TWO. THE HEAVY RAIN
  WILL CAUSE FLOODING ON AREA ROADWAYS, AS WELL AS FLOODING IN AREAS
  OF POOR DRAINAGE AND ALONG SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3982 7568 3984 7552 3979 7541 3976 7540
      3956 7524 3945 7537 3945 7541 3938 7542
      3943 7547 3946 7555 3950 7556 3946 7558
      3937 7551 3931 7560 3957 7578 3972 7579

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 3, 4:28 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 3, 4:28 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT MON SEP 3 2012

.SYNOPSIS...
A WARM FRONT EXTENDED EASTWARD FROM LOW PRESSURE LOCATED IN THE
LOWER OHIO RIVER VALLEY TO THE MIDDLE ATLANTIC REGION EARLY THIS
MORNING. THE LOW IS FORECAST TO DRIFT TO THE NORTHEAST THROUGH
WEDNESDAY AND IT SHOULD PULL THE FRONT SLOWLY TO THE NORTH. AS THE
LOW REACHES THE VICINITY OF MAINE AND CANADA'S MARITIME PROVINCES
ON WEDNESDAY NIGHT IT IS EXPECTED TO PULL A TRAILING FRONTAL
BOUNDARY THROUGH OUR REGION. A COLD FRONT FROM THE NORTHWEST IS
FORECAST TO ARRIVE EARLY ON FRIDAY FOLLOWED BY A WEAK AREA OF HIGH
PRESSURE. ANOTHER COLD FRONT MAY APPROACH FROM THE WEST ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SPOTTY CONVECTION HAS CONTD TO DEVELOP OVERNIGHT IN THE VERY
MOIST BUT MARGINALLY UNSTABLE AMS OVER THE AREA. ONLY ISSUE HAS
BEEN PERSISTENT CNVTN A LITTLE W OF PHL WHICH RESULTED IN KDIX QPE
OF 3 TO 4 INCHES...PROMPTING A FFW. OTRW NOTHING SGFNT. HIGH PRES
IS BUILDING IN SMWHT FROM THE NE WHICH IS CREATING LIGHT ELY WINDS
OVER THE AREA. THE IR STLT LOOP SHOWS HI CLDS CLRG SWD A BIT TO
REVEAL A DEVELOPING LOW CLOUD DECK.

BOTH THE NAM AND GFS INDC PRECIP FOR THE AREA TODAY WITH THE
GREATER CONCENTRATION OVER DELMARVA...SRN NJ AND SE PA...AND GENLY
TRENDING SW TO NE. THIS IS REFLECTED IN THE POP GRIDS FOR TDA.
PRECIP SHOULD BE MOSTLY CNVTV IN NATURE WITH SHOWERS AND A FEW
TSTMS. A WEAK UPPER TROF OVER THE AREA TDA SEEMS TO BE ASSOCD WITH
SMWHT ENHANCED UVV.

MAX TEMPS ARE A BLEND OF MAV/MET GUIDANCE. CLOUDY SKIES WILL
LIMIT HEATING RESULTING IN A LOWER THAN NORMAL DIURNAL RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE PATTERN WILL CONTINUE FOR TONIGHT WITH YET MORE MOISTURE
ASSOCD WITH THE UPPER TROF SPREADING NEWD ACROSS THE AREA. HAVE
FCST SLGTLY HIGHER POPS FOR NJ/PA VS DELMARVA FOR TONIGHT...BUT
CONFIDENCE IS NOT TOO HIGH FOR THAT DISTINCTION. WITH PLENTY OF
MOISTURE AVAILABLE...ANY SHOWERS/T-STMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING.
ALSO...WITH CLOUDY SKIES AND SELY WINDS DURG THE NIGHT MIN TEMPS
EARLY TUE MORN SHOULD BE SIMILAR TO THIS MORN.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY, TUESDAY NIGHT AND WEDNESDAY REMAIN A PERIOD OF CONCERN
FOR OUR REGION WITH THE THREAT OF EXCESSIVE RAINFALL. AT THIS
TIME, WE HAVE LOW CONFIDENCE IN FORECASTING THE EXTENT, TIMING AND
LOCATION OF THE HEAVIEST RAINFALL. HOWEVER, IT SEEMS FAIRLY LIKELY
THAT SOMEWHERE IN OUR AREA OF RESPONSIBILITY THERE WILL BE
FLOODING. FOR NOW, WE WILL CONTINUE TO HIGHLIGHT THE THREAT IN OUR
HAZARDOUS WEATHER OUTLOOK. A FLOOD WATCH MAY EVENTUALLY BE ISSUED.

THERE WILL BE DEEP AND ABUNDANT MOISTURE OVER OUR REGION FOR
TUESDAY AND WEDNESDAY. PRECIPITABLE WATER VALUES SHOULD BE NEAR OR
IN EXCESS OF TWO INCHES FOR MUCH OF THE TIME.

WEAK SURFACE LOW PRESSURE, ASSOCIATED WITH THE REMNANTS OF
TROPICAL SYSTEM ISAAC SHOULD MOVE FROM THE OHIO RIVER VALLEY ON
TUESDAY TO NEW ENGLAND ON WEDNESDAY. MEANWHILE, IMPULSES IN THE
MID LEVEL FLOW SHOULD HELP TRIGGER THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. WITH ABUNDANT MOISTURE, THEY WILL LIKELY PRODUCE
HEAVY RAIN IN SPOTS. ON TUESDAY, THERE IS FORECAST TO BE VERY
LITTLE ATMOSPHERIC FLOW OVER OUR REGION, SO ANY SHOWERS AND
THUNDERSTORMS WILL BE VERY SLOW MOVING. THE ATMOSPHERIC FLOW MAY
INCREASE A BIT DURING TUESDAY NIGHT AND WEDNESDAY.

WE ARE ANTICIPATING THAT PARTS OF OUR REGION WILL RECEIVE FROM
TWO TO FOUR INCHES OF RAIN FROM TUESDAY INTO WEDNESDAY WITH
LOCALLY HIGHER AMOUNTS.

THE SURFACE LOW IS EXPECTED TO REACH THE COAST OF MAINE AND
CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT. IT SHOULD PULL A
TRAILING FRONTAL BOUNDARY THROUGH OUR REGION AT THAT TIME. AS THE
MID LEVEL FLOW INCREASES, IT WILL LIKELY HELP TO PUSH THE BOUNDARY
OFF THE COAST ALONG WITH THE DEEP MOISTURE, REDUCING THE THREAT OF
FLOOD IN OUR REGION.

WE WILL KEEP A LOW CHANCE OR SLIGHT CHANCE OF PRECIPITATION IN
THE FORECAST FOR THURSDAY AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. THE BOUNDARY SHOULD PASS THOUGH OUR REGION FROM LATE
THURSDAY NIGHT INTO EARLY FRIDAY WITH A DECREASE IN HUMIDITY
FOLLOWING FOR FRIDAY INTO SATURDAY.

WITH ANOTHER COLD FRONT APPROACHING FROM THE WEST OVER THE
WEEKEND, WE HAVE INCLUDED A SLIGHT OR LOW CHANCE OF SHOWERS,
MAINLY FOR SUNDAY.

TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL
DURING THE PERIOD FROM TUESDAY THROUGH SUNDAY.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

EXTENSIVE MOISTURE AND CLOUDINESS WILL CONT TO INTERFERE WITH
FLYING CONDS FOR THE NEXT DAY OR TWO. VSBYS SHOULD REMAIN MOSTLY
IN THE VFR OR MVFR RANGES...HWVR CIGS MAY DROP INTO IFR RANGE AT
TIMES THIS MORN. WITH PERSISTENT E TO ESE WINDS AND MID/HI CLDS
LIMITING INSOLATION ON THE LOW CLDS...CONDS WILL BE SMWHT SLOW TO
IMPROVE THIS MORNING BUT WILL LIKELY BECOME VFR DURING MUCH OF THE
AFTN. THERE WILL BE SCT SHRA/TSRA DEVELOPING DURG THE DAY WHICH
WILL BE ASSOCD WITH HEAVY RAIN AND LOCALLY POOR CONDS.

OUTLOOK...
TUESDAY THROUGH WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF
THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO
HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR
CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG,
HAZE AND LOW CLOUDS.

WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.

THURSDAY NIGHT AND FRIDAY...MAINLY VFR.

&&

.MARINE...
WINDS HAVE BEGUN TO INCREASE FROM THE ESE AND ARE EXPECTED TO
INCREASE A BIT MORE DURG TODAY. THESE WINDS ARE ASSOCD WITH WEAK
HIGH PRES BUILDING IN FROM THE NE TODAY. SEAS NOW 2-3 FEET OVER THE
COASTAL WATERS ARE ALSO FCST TO INCR TO 3 TO 4 FT TODAY.

WINDS SHOULD BECOME SLY BY LATE TONIGHT AS THE HIGH PRES RETREATS
AND LOW PRES SLOWLY APPROACHES FROM THE W. SEAS WILL REMAIN AROUND
3 TO 4 FEET. SCATTERED SHOWERS WITH HEAVY RAIN WILL LIMIT VSBYS
AND PRODUCE LOCALLY STRONGER WINDS.

OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE ON TUESDAY WITH ANOTHER FRONTAL
BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT
FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. NEVERTHELESS,
WIND SPEEDS AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE
PERIOD.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY
FROM TUESDAY THROUGH FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS MAY
BUILD TO 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT
ADVISORY POSSIBLE.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT
WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH
RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 3, 4:38 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT MON SEP 3 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-040845-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-040845-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT
WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH
RISK OF RIP CURRENTS IS ANTICIPATED.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 3, 5:20 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EDT MON SEP 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      WEST CHESTER            39.96N  75.61W
09/03/2012                   CHESTER            PA   911 CALL CENTER

            ROAD CLOSURES IN WEST CHESTER AND TO THE EAST AND SOUTH
            OF TOWN.

&&

EVENT NUMBER PHI1200705

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:05 AM EDTAreal Flood AdvisoryPHICamden, Gloucester3 hr
Sep 3, 8:57 AM EDTAreal Flood WarningPHIAtlantic, Camden, Gloucester2 hr
Sep 3, 10:28 AM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Sep 3, 11:14 AM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Sep 3, 3:00 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem49 hr
Sep 3, 3:47 PM EDTSpecial Marine WarningPHI58 min
Sep 3, 3:50 PM EDTSpecial Weather StatementPHICumberland, Salem55 min
Sep 3, 3:58 PM EDTAreal Flood AdvisoryPHISalem3 hr
Sep 3, 4:39 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland, Gloucester, Salem66 min
Sep 3, 4:59 PM EDTAreal Flood AdvisoryPHICumberland116 min
Sep 3, 5:44 PM EDTSpecial Marine WarningPHI31 min
Sep 3, 5:45 PM EDTSpecial Weather StatementPHIAtlantic60 min
Sep 3, 6:25 PM EDTAreal Flood AdvisoryPHIAtlantic, Ocean2 hr
Sep 3, 6:28 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May103 min
Sep 3, 6:49 PM EDTSmall Craft AdvisoryPHI3 hr
Sep 3, 7:29 PM EDTAreal Flood AdvisoryPHIAtlantic115 min
Sep 3, 7:31 AM EDTFlash Flood WarningPHINew Castle2 hr
Sep 3, 8:23 AM EDTFlash Flood WarningPHINew Castle82 min
Sep 3, 1:42 PM EDTSpecial Weather StatementPHISussex93 min
Sep 3, 1:48 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Sep 3, 1:53 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Sep 3, 2:19 PM EDTAreal Flood AdvisoryPHISussex114 min
Sep 3, 2:39 PM EDTSpecial Weather StatementPHINew Castle66 min
Sep 3, 2:44 PM EDTAreal Flood AdvisoryPHINew Castle119 min
Sep 3, 3:14 PM EDTFlash Flood WarningPHIKent, New Castle4 hr
Sep 3, 3:25 PM EDTTornado WarningPHIKent20 min

Nearby

Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.